# SDR DALA2022101406642

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,654 hours, 10,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2450627) DURING INSPECTION FOUND CORROSION IN SEVERAL AT ZEE PLATE FWD CARGO LBL 23 S500L TO 500. THE SECTION ZEE PLATE ON STA 480 TO 500D WAS REPLACED PER B737-900ER SRM 53-00-53-2R PROCEDURE 6 REPAIR 6 PAR.4 D TO J AND THE SECTION ZEE PLATE FROM STA 500D TO 500L WAS CLEANED PER DAL PS 900-2-4-1 NO.01 PAR 4 (C) ON LBL 23 DET INSPECTION WAS PERFORMED AFTER CLEANING BTW LBL 23 AND STA 500D-500L AND NO CORROSION WAS FOUND PER B737-900ER SRM 51-10-04-0G.
